# SDR CALA2022062801598

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 78,564 hours, 30,483 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620451
- Condition: Cracked
- Location: Rh Aft Emg Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY EXIT DOOR FORWARD SUPPORT ANGLE HAS CRACK. AT HAECO LCQ NON-ROUTINE CARD 9294699/30699 GENERATED BY V061771. D OT : RR131 REMOVED AND REPLACED SUPPORT ANGLE ON RIGHT HAND AFT EXIT DOOR I AW A320 SRM 51-42-11 & SRM 51-72-11 PER MECH V052030 INSP N07862 5
